# SDR MWEA96383

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD FUSELAGE LOWER RT SKIN HAD SEVERAL DENTS AND CREASES AT STA 332, LONG 24R.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-04, FIG 38 SHEET 18.
